# SDR COMA2008120150012

- Difficulty date: November 28, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 20,740 hours, 17,092 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO BOS, RECEIVED FLAPS FAIL CAUTION MSG.  FLAPS FAILED AT 0 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I0002, FLAPS FAIL CAUTION MESSAGE FOLLOW UP MAINTENANCE ACTION.
